# SDR SWAA2021110123876

- Difficulty date: September 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL 17R AND RBL 58.5.  REMOVED SUPPORT ANGLE SRM 51-40-02 AND INSTALLED A NEW SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 141A8310. REV B.
